# SDR 2005FA0000198

- Difficulty date: January 31, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N4992R
- Make and model: Cessna 172H
- Aircraft serial: 17256346
- Engine: Cont O300D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 052340051
- Condition: Cracked
- Location: Rt Wing Flap Tra
- Part time: 12,474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE FLAP TRACK ASSY, A CRACK APPROX 2 INCHES IN LENGTH AND RUNNING THROUGH THE LOWER RIVET HOLES WAS FOUND UNDER THE IB FLAP TRACK.  PROBABLE CAUSE IS FATIGUE.  RECOMMEND THESE AC WITH MORE THAT 8,000 HOURS TT BE INSPECTED BY BORESCOPE OR OTHER ACCEPTABLE MEANS, AT THE REAR WING SPAR AROUND THE FLAP TRACK ATTACH AREA. (K)
